# SDR ORJA9543

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOOR SUPPORT LBL 13 RBL 40 STA 200.  RMOVED AND REPLACED 3 EACH, FLOORBOARD SUPPORTS PER SRM 51-10-2.  (Z)
